Stability analysis of nonstationary switched systems

Research output

Abstract

We investigate the problem of asymptotic stability for nonstationary switched systems. The direct Lyapunov method is used. It is assumed that for any mode a comparison equation in the Bernoulli form is constructed for the considered system. Sufficient conditions on the nonstationary coefficients of the comparison equations and the switching law are found to guarantee the asymptotic stability of the zero solution of the studied system. Obtained results are applied to the stability analysis of some classes of mechanical systems with switched force fields.
Original languageEnglish
Pages (from-to)56-65
JournalRussian Mathematics
Volume64
Issue number2
Publication statusPublished - 2020

    Fingerprint

Cite this